Sunday, February 10, 2008

Need an exorcism

Somebody, anybody pleeease get this monster of a migraine out of my head :-(

One weekend every month it's the same spiel, hormonal headache + mega stiff neck and shoulders = incapacitated Technodoll. Sigh. What I would do for a shoulder rub right now. Drugs just make me stoned and slurry, they barely make a dent in the pain.

So if I lay low for a bit, you know why.

Y'all be good now, kay?

/end of post/

11 comments:

~* ♥ Fallen Angel ♥ *~ said...

S is taking over you as well these days, huh?.... If it makes you feel any better, I`m going through the same situation right now....

Jessica Maceda said...

I hope you're feeling tip top again very soon, until then, hang in there! *subliminal shoulder rub*

Anonymous said...

Migraines suck!! Sorry you have to deal with it, feel better!

Prin said...

Nanners usually help me out... I know I've told you that before. :D

Feel better. (hugs)

Technodoll said...

F.Angel, it's one of life's curses... sigh.

Jessica, I think you helped cuz I did feel better a few hours later! Mind you, I did take mega UK drugs... hmmm.

1218, I need me a masseur to rub those knots away. Sigh. Nasty cause of migraines.

Prin, I had a nanner just now... but managed to kill half the migraine with mega drugs that my man sent me a few weeks ago. Yay for codeine and stuff!

Katana said...

Migraine, I cast the out!!!!!!!!!!!!!!!!!!!!!!!!! Get OUT of this woman's body! OUT I say! THe power of christ compells yoU!

gyrovague said...

or try some advil. it works for me.

Technodoll said...

Katana, you've got magick going on there. I'm doing pretty good today! woohoo!

Gyrovague, my body doesn't care for Advil anymore (abused it!) but I've discovered European drugs that kick @ss, thank goodness.

Anonymous said...

what are those? i might look for them too. (migraine pal:)

Technodoll said...

One is called Solpadeine Migraine (http://www.expresschemist.co.uk/Solpadeine-Migraine-Tablets-x24.html)

and one is called Migraleve (http://www.mypharmacy.co.uk/medicines/medicines/m/migraleve/migraleve.htm)

Tylenol, Advil, etc do not work for me anymore, so am onto new stuff now.

gyrovague said...

tx!